MathSciNet Relay Station
MathSciNet bibliographic data
MR968630 (90a:65119) 65H10 (65J15)
Cherruault, Y. Sur la convergence de la méthode d'Adomian. (French) [Convergence of Adomian's method] RAIRO Rech. Opér. 22 (1988), no. 3, 291–299.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement